# SDR AWXA9800094

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 864705
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEAT ROWS 6 TO 18 INOP.  REPLACED FUSE IN EMERGENCY LIGHT POWER SUPPLY, OPS CK GOOD.
